Exact solution of the photon equation in stationary Godel-type and Godel spacetimes


Creative Commons License

Havare A., Yetkin T.

CLASSICAL AND QUANTUM GRAVITY, vol.19, no.11, pp.2783-2791, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 11
  • Publication Date: 2002
  • Doi Number: 10.1088/0264-9381/19/11/303
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.2783-2791

Abstract

In this work, the photon equation (massless Duffin-Kemmer-Petiau equation) is written explicitly for the general type of stationary Godel spacetimes and is solved exactly for the Godel-type and the Godel spacetimes, The harmonic oscillator behaviour of the solutions is discussed and die energy spectrum of the photon is obtained. Finally, the solution of Maxwell equations is found to show equivalence with the photon equation.